# SDR DALA2021071203918

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 77,080 hours, 10,110 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 3304 AT DEPARTURE ALL DOOR INDICATIONS INOP. CORRECTIVE ACTION: T/S PER A330 TSM 52-35. INDICATION RETURNED. (7836634)
